MAUDE Adverse Event Report: STRYKER TRAUMA KIEL PROXIMAL TARGETING D. FEMUR RETROGRADE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL PROXIMAL TARGETING D. FEMUR RETROGRADE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 2353-3906
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition is unknown.
 
Event or Problem Description
It was reported the target missed.The surgeon elected to finish the procedure freehand.
 
Additional Manufacturer Narrative
Please not corrections to h6 conclusion code.The alleged event, instrument - misdrilling, was not confirmed since no item was returned because still in use.Review of labelling, capa databases and risk analysis did not identify any new discrepancies.There are no open actions in place related to the reported event for the subject product.The batch record and raw material certificate could not be reviewed because the affected device was not returned and the lot number was not communicated.It was reported ¿targeted missed.¿ the sales rep reported: ¿ in lieu of forcing the jig to work he elected to remove the targeter and finish freehand.There was no deficiency with the system." the labelling points out ¿before the surgical procedure, ensure that all components prepared for the procedure function correctly with each other¿¿ reading the rep¿s reply it was concluded the event was not caused by a deficiency of the device, which still is in use, but was rather caused by a potential lack of knowledge.With above information the cause of the event was regarded as user related event - not product related.
 
Event or Problem Description

Brand Name
PROXIMAL TARGETING D. FEMUR RETROGRADE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
marilyne chaumont
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key12447995
Report Number0009610622-2021-00684
Device Sequence Number4060703
Product Code HSB
UDI-Device Identifier07613327411805
UDI-Public07613327411805
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K203819
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2353-3906
Device Catalogue Number23533906
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/17/2021
Supplement Date Received by Manufacturer12/01/2021
Initial Report FDA Received Date09/09/2021
Supplement Report FDA Received Date12/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown